Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 153, NWS Austin/San Antonio, TX

May 26, 2016Val Verde County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2016, 7:00 PM CDT for Val Verde County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 7:00 PM CDT (00:00 UTC)
Expired
May 26, 2016, 7:45 PM CDT
In force
45 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 100 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 3:12 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1066 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1066 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
2573 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

489 
WUUS54 KEWX 270000
SVREWX
TXC465-270045-
/O.NEW.KEWX.SV.W.0153.160527T0000Z-160527T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN VAL VERDE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 745 PM CDT

* AT 659 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
  SEMINOLE CANYON STATE PARK...OR 14 MILES SOUTHWEST OF COMSTOCK...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  COMSTOCK...LAKE VIEW...SEMINOLE CANYON STATE PARK...AMISTAD VILLAGE...
  BOX CANYON-AMISTAD...PAFFORD CROSSING...ROUGH CANYON REC AREA AND
  DEVILS SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE AMISTAD...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2977 10141 2975 10141 2977 10140 2990 10091
      2975 10072 2945 10070 2942 10104 2946 10106
      2947 10115 2952 10117 2952 10125 2962 10125
      2963 10126 2958 10128 2958 10131 2965 10130
      2966 10134 2965 10136 2974 10140 2976 10145
TIME...MOT...LOC 2359Z 248DEG 32KT 2955 10135 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

AAT
2 follow-up statements
158 
WWUS54 KEWX 270020
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
720 PM CDT THU MAY 26 2016

TXC465-270045-
/O.CON.KEWX.SV.W.0153.000000T0000Z-160527T0045Z/
VAL VERDE TX-
720 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN VAL VERDE COUNTY...

AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COMSTOCK...
MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT WIND 
         DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LAKE VIEW...AMISTAD VILLAGE...BOX CANYON-AMISTAD...PAFFORD
CROSSING...ROUGH CANYON REC AREA AND DEVILS SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE AMISTAD...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2990 10091 2975 10072 2945 10070 2942 10104
      2946 10106 2947 10115 2952 10117 2952 10125
      2962 10125 2963 10126 2968 10125 2982 10120
TIME...MOT...LOC 0020Z 248DEG 32KT 2962 10115 

HAIL...1.50IN
WIND...60MPH
 
$$

AAT
888 
WWUS54 KEWX 270030
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
730 PM CDT THU MAY 26 2016

TXC465-270045-
/O.CON.KEWX.SV.W.0153.000000T0000Z-160527T0045Z/
VAL VERDE TX-
730 PM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN VAL VERDE COUNTY...

AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
COMSTOCK...MOVING EAST AT 35 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...LAKE VIEW...AMISTAD VILLAGE...BOX CANYON-AMISTAD...PAFFORD
CROSSING...ROUGH CANYON REC AREA AND DEVILS SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR LAKE AMISTAD...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW! DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 2990 10091 2975 10072 2945 10070 2942 10104
      2946 10106 2947 10115 2952 10117 2955 10122
      2962 10122 2969 10118 2982 10116
TIME...MOT...LOC 0030Z 248DEG 32KT 2965 10105 

HAIL...1.50IN
WIND...70MPH
 
$$

AAT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:18 PM CDT, 3 hours 42 minutes earlier.

Area forecast discussion, May 26, 3:18 PM CDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
318 PM CDT THU MAY 26 2016

.UPDATE...
In coordination with SPC, we have issued a Severe Thunderstorm
Watch along and northwest of a Junction to Uvalde to Del Rio line.
Showers and thunderstorms continued to develop over the Serranias
del Burro mountains to southwestern Texas. Strong instability and
shear are noted across our area.

&&

.PREV DISCUSSION... /ISSUED 232 PM CDT THU MAY 26 2016/

SHORT TERM (Tonight through Friday Night)...
Have issued a Flash Flood Watch for areas along and east of a
Burnet to Boerne to San Antonio to Karnes City line for this
afternoon through late tonight. A surface boundary from morning
rains over Central Texas is slowly drifting south along the I-35
corridor and provided lift to generate showers and thunderstorms.
PWS have risen to near 2 inches across the Hill Country and South
Central Texas tapering to near 1.5 inches along the Rio Grande.
Due to earlier clearing skies allowing convective temperatures to
be reached, showers and thunderstorms have developed out west from
the Serranias del Burro of Mexico across the Big Bend into
southwestern Texas. Expect showers and thunderstorms to continue
across the eastern areas with locally heavy rains causing some
flooding this afternoon into evening. Showers and thunderstorms
out west will organize and move east across our area this evening
into the overnight hours. This will cause another round of locally
heavy rains. With the rains ongoing in the east adding to the
saturated soils...the threat for flooding will continue into the
overnight hours especially across eastern areas. An upper level
trough will move northeast across the plains states on Wednesday
forcing a dryline into the Edwards Plateau and Rio Grande Plains
on Friday. Showers and thunderstorms will develop along and east
of the dryline. More locally heavy rains are possible with PWS
near 1.8 inches east of I-35. CAPEs of 2000 to 4000 j/kg and 0-6
km shear will allow for strong to severe storms this afternoon
through Friday evening.

LONG TERM (Saturday through Thursday)...
A series of upper level impulses will move across the southern
tier of states. A moist and unstable airmass lingers over our area
due to a persistent southeasterly lower flow off the Gulf of
Mexico. As a result, periods of showers and thunderstorms are
expected Saturday through Thursday. Similar to the short term, a
few strong to severe storms and locally heavy rains with flooding
are possible.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              73  85  73  90  73 /  60  60  40  30  20
Austin Bergstrom Intl Airport  73  85  72  89  72 /  60  60  40  30  20
New Braunfels Muni Airport     73  87  72  88  73 /  50  60  30  30  20
Burnet Muni Airport            71  85  71  88  71 /  60  60  30  30  20
Del Rio Intl Airport           72  95  71  90  73 /  60  10  10  40  30
Georgetown Muni Airport        72  84  72  89  71 /  60  60  40  30  20
Hondo Muni Airport             73  91  73  90  73 /  60  30  20  30  30
San Marcos Muni Airport        73  86  72  88  72 /  50  60  30  30  20
La Grange - Fayette Regional   75  85  75  88  73 /  50  70  40  30  10
San Antonio Intl Airport       74  87  74  88  73 /  60  40  20  30  20
Stinson Muni Airport           75  90  75  90  75 /  60  40  20  30  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for the following counties:
Bastrop...Bexar...Blanco...Burnet...Caldwell...Comal...De Witt...
Fayette...Gonzales...Guadalupe...Hays...Karnes...Kendall...Lavaca...
Lee...Travis...Williamson...Wilson.

&&

Mesoscale/Aviation...TB3
Synoptic/Grids...04
Public Service/Data Collection...33
Hazardous weather outlook, May 26, 5:40 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 PM CDT THU MAY 26 2016

TXZ171>173-183>194-202>209-217>225-228-272245-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
540 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SEVERE STORMS WILL BE POSSIBLE ACROSS ALL OF SOUTH CENTRAL TEXAS
THIS EVENING AND TONIGHT. WHILE ALL AREAS COULD EXPERIENCE SEVERE
WEATHER...THE BEST CHANCE WILL BE MAINLY ALONG AND WEST OF A
GIDDINGS TO SEGUIN TO DILLEY LINE. LARGE HAIL WILL BE THE MAIN
RISK...BUT DAMAGING WINDS AND A BRIEF TORNADO CAN NOT BE RULED
OUT.

IN ADDITION...HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR COUNTIES ALONG
AND EAST OF A BURNET TO BOERNE TO SAN ANTONIO TO KARNES CITY LINE.
RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE...WITH ISOLATED
AMOUNTS UP TO 6 INCHES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL SEVERE STORMS WILL BE POSSIBLE FRIDAY ACROSS MOST OF
SOUTH CENTRAL TEXAS...WITH THE MAIN AREA OF CONCERN ALONG AND
EAST OF U.S. HIGHWAY 281. THE MAIN THREATS WILL BE LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES.

LOCALLY HEAVY RAINS COULD RESULT IN FLOODING...ESPECIALLY IN AREAS
THAT HAVE RECEIVED RECENT SIGNIFICANT RAINFALL.

STRONG STORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY AS AN ACTIVE
PERIOD WEATHER PATTERN REMAINS INTACT ACROSS SOUTH-CENTRAL TEXAS.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL
WEATHER SERVICE.

In the hours before

Special weather statement, May 26, 5:04 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
504 PM CDT THU MAY 26 2016

TXZ183-262230-
VAL VERDE TX-
504 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAL VERDE COUNTY
UNTIL 530 PM CDT...

AT 504 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PUMPVILLE...OR 11 MILES NORTHWEST OF LANGTRY...MOVING EAST AT 40 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LANGTRY...OSMAN AND PUMPVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL TEXAS.

LAT...LON 2998 10176 3029 10132 2991 10123 2978 10154
      2981 10155 2980 10157 2977 10158 2978 10161
      2976 10165 2977 10166 2976 10168 2977 10169
      2976 10171 2978 10172 2978 10176
TIME...MOT...LOC 2204Z 254DEG 34KT 2994 10170

LJH
Local storm report, May 26, 6:09 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     FLASH FLOOD      GIDDINGS                30.18N  96.93W
05/26/2016                   LEE                TX   LAW ENFORCEMENT

            SHERIFF DEPT REPORTS NUMEROUS ROAD CLOSURES ACROSS LEE
            COUNTY DUE TO FLASH FLOODING

&&

EVENT NUMBER EWX1600434

CVP
Special weather statement, May 26, 6:30 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
630 PM CDT THU MAY 26 2016

TXZ183-270000-
VAL VERDE TX-
630 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VAL VERDE COUNTY UNTIL
700 PM CDT...

AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SEMINOLE CANYON STATE PARK...OR 7 MILES WEST OF COMSTOCK...MOVING EAST
AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COMSTOCK...SEMINOLE CANYON STATE PARK...SHUMLA...PAFFORD CROSSING...
DEVILS RIVER STATE NATURAL AREA...ROUGH CANYON REC AREA AND DEVILS
SHORES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2991 10097 2955 10090 2954 10126 2957 10124
      2962 10125 2963 10126 2962 10128 2957 10129
      2959 10131 2965 10130 2966 10134 2965 10136
      2970 10137 2976 10141 2977 10140 2981 10143
TIME...MOT...LOC 2330Z 259DEG 27KT 2968 10130

AAT
Special weather statement, May 26, 6:31 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
631 PM CDT THU MAY 26 2016

TXZ194-209-270000-
FAYETTE TX-LEE TX-
631 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE AND
SOUTHEASTERN LEE COUNTIES UNTIL 700 PM CDT...

AT 630 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES EAST OF SMITHVILLE...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GIDDINGS...ROUND TOP...CARMINE...NECHANITZ...WALHALLA...WARDA...NORTHRUP...
WALDECK...WINCHESTER...SERBIN...LEDBETTER...WARRENTON AND WINEDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2995 9702 3004 9704 3005 9702 3013 9705
      3023 9674 3020 9674 3016 9679 3014 9676
      3015 9671 3017 9669 3015 9668 3014 9665
      3008 9663 3000 9660
TIME...MOT...LOC 2330Z 253DEG 23KT 3004 9699

LJH
Local storm report, May 26, 6:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
656 PM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             CARMINE                 30.15N  96.69W
05/26/2016  M1.75 INCH       FAYETTE            TX   PUBLIC

&&

EVENT NUMBER EWX1600435

CVP
Special weather statement, May 26, 7:00 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
700 PM CDT THU MAY 26 2016

TXZ209-270030-
FAYETTE TX-
700 PM CDT THU MAY 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
730 PM CDT...

AT 700 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
LA GRANGE...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA GRANGE...FAYETTEVILLE...ROUND TOP...CARMINE...NECHANITZ...WALHALLA...
WARRENTON...WINEDALE...REK HILL...WARDA...WALDECK...WILLOW SPRINGS...
LEDBETTER...RUTERSVILLE AND RABBS PRAIRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2988 9664 2992 9694 3006 9696 3011 9685
      3016 9679 3014 9677 3015 9671 3017 9669
      3015 9668 3014 9665 3013 9665 3011 9663
      3004 9662 2996 9657
TIME...MOT...LOC 0000Z 268DEG 20KT 3000 9687

LJH

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:00 PM CDTSpecial Weather StatementEWXFayette30 min
May 26, 7:23 PM CDTFlash Flood WarningEWXBastrop, Fayette, Lee3 hr
May 26, 7:44 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Val Verde49 min
May 26, 8:27 PM CDTSpecial Weather StatementEWXFayette33 min
May 26, 8:36 PM CDTSpecial Weather StatementEWXEdwards39 min
May 26, 8:48 PM CDTSevere Thunderstorm WarningEWXFayette, Lee42 min
May 26, 9:05 PM CDTSpecial Weather StatementEWXKerr, Real40 min
May 26, 9:07 PM CDTAreal Flood AdvisoryEWXHays, Travis113 min
May 26, 9:21 PM CDTSpecial Weather StatementEWXTravis39 min
May 26, 9:23 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Gillespie, Kerr, Real52 min
May 26, 9:30 PM CDTSpecial Weather StatementEWXFayette30 min
May 26, 9:46 PM CDTSpecial Weather StatementEWXTravis44 min
May 26, 10:06 PM CDTFlash Flood WarningEWXHays, Travis3 hr
May 26, 10:06 PM CDTSevere Thunderstorm WarningEWXBastrop, Hays, Travis39 min
May 26, 10:10 PM CDTSevere Thunderstorm WarningEWXGillespie, Kendall, Kerr, Llano65 min
May 26, 10:16 PM CDTFlash Flood WarningEWXBastrop, Fayette, Lee3 hr
May 26, 10:43 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis47 min
May 26, 10:53 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Kendall, Kerr, Llano52 min
May 26, 11:15 PM CDTAreal Flood AdvisoryEWXBlanco, Gillespie, Kendall, Kerr3 hr
May 26, 11:26 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis49 min
May 26, 11:28 PM CDTRiver Flood WarningEWXTravis20 hr
May 26, 11:37 PM CDTSpecial Weather StatementEWXWilliamson53 min
May 26, 11:51 PM CDTSpecial Weather StatementEWXBlanco54 min
May 27, 12:03 AM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall, Kerr4 hr
May 27, 12:03 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall57 min
May 27, 12:10 AM CDTRiver Flood WarningEWXFayette69 hr
May 27, 12:11 AM CDTSpecial Weather StatementEWXWilliamson49 min
May 27, 12:19 AM CDTRiver Flood WarningEWXBastrop32 hr
May 27, 12:21 AM CDTAreal Flood AdvisoryEWXHays, Travis, Williamson54 min
May 27, 12:43 AM CDTSpecial Weather StatementEWXBastrop47 min
May 27, 12:47 AM CDTTornado WarningEWXBastrop28 min
May 27, 1:00 AM CDTFlash Flood WarningEWXHays, Travis, Williamson3 hr
May 27, 1:03 AM CDTSpecial Weather StatementEWXBlanco42 min
May 27, 1:13 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Lee15 hr
May 27, 1:46 AM CDTSevere Thunderstorm WarningEWXBastrop, Lee59 min
May 27, 1:52 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales53 min
May 27, 1:58 AM CDTRiver Flood WarningEWXBastrop, Fayette54 hr
May 27, 2:42 AM CDTSevere Thunderstorm WarningEWXFayette63 min
May 27, 3:28 AM CDTFlash Flood WarningEWXHays, Travis11 hr
May 27, 4:34 PM CDTSpecial Weather StatementEWXLavaca56 min
May 27, 4:50 PM CDTAreal Flood AdvisoryEWXLavaca3 hr
May 27, 5:27 PM CDTSpecial Weather StatementEWXLavaca63 min
May 27, 5:37 PM CDTFlash Flood WarningEWXLavaca3 hr
May 27, 5:46 PM CDTSpecial Weather StatementEWXDeWitt44 min
May 27, 6:08 PM CDTAreal Flood AdvisoryEWXDeWitt2 hr
May 27, 6:46 PM CDTSpecial Weather StatementEWXDeWitt44 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.